# SDR DALA2021061103189

- Difficulty date: June 10, 2021
- Submitted: June 11, 2021
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 63,021 hours, 20,303 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Sys
- Condition: Faulted
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5807 UPON SMOOTH MAIN GEAR TOUCHDOWN, THE AUTO BRAKES AT SETTING 3 AGGRESSIVELY ENGAGED AND CAUSED THE NOSE GEAR TO TOUCHDOWN FIRMLY RESULTING IN ACTIVATION OF DEPLOYMENT OF PAX O2 MASKS. CORRECTIVE ACTION: DAMAGE OR ISSUES NOTED. REINSTALLED PAX O2 MASKS EXCEPT FOR ONES WHERE GENERATORS NEED REPLACING. REF LP 7827410 FOR O2 GEN AND MASK REPLACEMENT. PERFORMED ANTI-SKID/AUTOBRAKE BITE PER B757 FRMFIM 32-42-00-815-802 NO FAULTS NOTED. AUTOBRAKE /ANTI-SKID SYSTEM OPERATED NORMALLY BY AIR/GROUND LOGIC ON MAIN WHEEL TOUCHDOWN AND GREATER THAN 60KNOTS SPEED. ALL OPS NORMAL. REPLACED EMER LIGHT/PAX O2 PANEL (M00043) IAW B757 AMM 33-51 TEST OF EMERGENCY LIGHTS / PASS OXY CONTROL PANEL OK. (7827404)
